# SDR FDKA2009041600074

- Difficulty date: April 16, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 18,828 hours, 17,697 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6194 CVG-IAD.  RIGHT SIDEWALL EMERGENCY LIGHT INOPERATIVE.  MX RE-SECURED LIGHT CONNECTORS, OPS CK GOOD.
